# SDR UALA2013030101236

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 64,783 hours, 23,598 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 700TS06Y12
- Part serial: 20
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NR 2 BOTTLE DISCHARGE LIGHT ILLUMINATED.  IF RESET PANEL LIGHT GOES OUT BUT COMES BACK WITH FIRE TEST.  VERIFIED INTEGRITY OF FIRE BOTTLE 8WE2 FROM 1WDC TO 8WE2A FROM FIRE PANEL BOTTLE WIRING CHECKS OK. REF ASM 26-21-01.  PANEL 330TS08Y  565-9002 REF IPC26-12-08-01 ON ORDER.  REPLACED AND TESTED ENGINE -APU FIRE PANEL.
